MathSciNet Relay Station
MathSciNet bibliographic data
MR994502 (91a:81218) 81U10 (35J10 35P25)
Dereziński, Jan A new proof of the propagation theorem for $N$-body quantum systems. Comm. Math. Phys. 122 (1989), no. 2, 203–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement